For Better Health
Askdocweb is about side effects
Search for
Online since 2002
Home star Site Map star Resources star Contact Us star Privacy Policy star Hair Loss Forum
 

Geodon Feedback

If you've used Geodon, please help others by adding your feedback. What would you tell your best friend about this product? Please remember that we do not give medical advice. That is for your local health care provider, who is familiar with your medical history.


Subj: Really confused
Date: 9/6/2010
Took Geodon for Bipolar depression and after only two weeks I could not see, had several perceptual disturbances, sounds and voices sounded different and I could barely recognize my dad. Is been three weeks and only the vision has marginally improved.. I'm still really confused and can't even enjoy music or watch TV anymore. WHY THE HELL do they prescribe this to people.
Marie

AskDocWeb: Usually they prescribe it because the doctor believes that the known benefits outweigh the possible risks. However, the desired effect is not always the one achieved. Geodon does not affect everyone in exactly the same way.


Subj: Geodon effected my thinking
Date: 9/23/2010
I have been on Geodon for about a year. It has helped with my anger outburst some but I am numb most of the time. It has effected my thinking. I even get lost when I go into buildings that I am familiar with. Is this odd or normal for this medication? I really don't like it but I need it for my anger outburst. Is there another med. that could help with that? I am so tired all the time and I'm on 40 mg. of adderall a day. I shouldn't be tired at all. I think it could be because of the geodon. Is that possible?
Brenda

AskDocWeb: Geodon may cause confusion and disorientation, which is common. And feeling unusually tired or sleepy should be reported to your doctor. Psychosocial treatments such as psychotherapy or "talk" therapy are helpful in providing improved functioning in several areas. Geodon is an atypical or "first-generation" antipsychotic. Although studies have shown conflicting results, the newer antipsychotic medications may have fewer serious side effects. These medications include:
  • Aripiprazole (Abilify®)
  • Asenapine (Saphris®)
  • Clozapine (Clozaril®, FazaClo®)
  • Iloperidone (Fanapt?)
  • Lurasidone (Latuda®)
  • Olanzapine (Zyprexa®)
  • Paliperidone (Invega®)
  • Quetiapine (Seroquel®)
  • Risperidone (Risperdal®)
There is also a medication used to treat bipolar disorder (Symbyax®) that combines Zyprexa with fluoxetine (Prozac®), an antidepressant. If Geodon is not working for you or if you are experiencing side effects that interfere with your daily living, talk with your healthcare provider.


Subj: Hallucinations & voices
Date: 1/4/2011
I was slowly changing medications from Seroquel to Geodon, after a week, I started hearing voices & having hallucinations....told Dr. and he upped my Geodon to 80mg twice a day. All hallucinations continued, and became worse, to the point I was suicidal. Next Dr visit, 3 weeks later, he changed the Geodon to Symbyax. Within 3 days, the hallucinations & voices disappeared! I know Geodon is prescribed FOR hallucinations, but I did not see that is CAUSES hallucinations on the side effects. How do I report this to the FDA?
Kelly

AskDocWeb: You can file a report with the FDA through their MedWatch Online Voluntary Reporting Form.


Subj: Rolling movements in eyes
Date: 1/18/2011
Daughter given one dose of geodon in hospital -- her eyes started rolling and eyeballs were swollen when she awoke -- i tried to report it and staff brushed it off--- this is crap- i looked up adverse effects later and rolling movements in eyes is a sign of serious adverse reaction -- if they get you in the hospital you are their guinea pig -- and they'll try any drug on you-- it's just business as usual - see Grace E Jackson and Peter Breggin and Robert Whitaker's work.
Susan


Subj: MY opinion
Date: 3/6/2011
There is a brutally clear undeniable! conflict of interest all types ALL TYPES of U.S. Medical Professionals have in everything related to how they administer care to their patients. Be they Doctors and Psychologists, or those in the Pharmaceutical Industry like Mega Corp Pfizer, the producer of our friend Geodon, ALL who fall into such categories treat and are treated as employees or leaders in just another business. A business!!? And what is the fundamental principle in business?? Answer: To do the least amount possible for the most amount of gain. Money. To be clear, in MY opinion and mine alone, To even suggest that drugs like Geodon should be considered marginally safe for treatment of ANY kind is an insult!!!
X


Subj: No sexual arousal
Date: 4/3/2011
My 21yr old son has been taking Geodon for the last 2 months. He complains of no sexual arousal, being lifeless during the day, feeling of being sad. He even says he can't sing like he use to. I tell him to give the meds a chance to work, but since he has never taken meds before he can't see himself taking meds for any length of time to correct the bipolar disorder.
B R


Subj: Narcotic-like withdrawal
Date: 4/23/2011
Although I have a type I diabetic brother and I already had impaired blood glucose control, my doctor continued to prescribe Geodon even after I developed diabetes! This led to an horrendous and extended self-induced suicidal narcotic-like withdrawal. I would not take any atypical antipsychotic (or see that doctor again) under any circumstances.
Richard


Subj: Numbness in my brain
Date: 6/26/2011
I have a constant numbness in my brain like a lobotomy. Sometimes I black out for a whole day and forget simple things. Geodon is a very expensive and toxic drug. I think in the long run I will develop brain cancer from this drug. All antipsychotics destroy the brain but Geodon really goes to town.
Marie


Subj: Lost motivation and no sexual desire
Date: 8/26/2011
After I took geodone I felt very calm as I never felt calm in my life. I had no anxiety but I lost the motivation to do things. Because Geodon increases prolactin levels that influence sexual desire I've had no sexual desire on it at all.
S


Subj: MS symptoms
Date: 10/2/2011
I have a question. I was on geodon months ago and had tremors in my hand and had balance problems while walking and esp when running. Now my right eye wont look at the way to the left giving me double vision. My vision is fine and double vision is 2 clear visions. I dont need glasses. I took 2 MRI's and it was shown that I have lesions in my brain typical of MS the second MRI showed one of the lesions got more prominent. The dr is lumbar testing me for MS.

Now I havent had any balance symptoms since when I was on Geodon. I dont have the tremors since Geodon. Both MRI's were taken about 5 months after I stopped taking Geodon at 3 months apart. And I didnt know about the eye thing until 5 months after Geodon and is a current problem, may have started during Geodon. That is my dilema.

Now my question, do you think that Geodon is a contributing factor towards my MS symptoms. I will tell you my lumbar diagnosis when I find out. If Geodon is a contributing factor and I get diagnosed then would that be a positive towards MS treatment? thank you for reading.
Dave

AskDocWeb: We haven't seen anything that would indicate that Geodon might be a contributing factor.


Subject: Research that links MS symptoms and geodon
Date: 10/23/2011
hi its dave again. i just found out by research of other things a link to my MS symptoms and geodon. they call it serotonin syndrome. it can be difficult to distinguish between this and other neurologic illness. and i also looked up a link between the syndrome and geodon. you are probably going to say something to make it look like you are always right.
Dave

AskDocWeb: How about if we just ask what research you found that links Geodon with MS symptoms?

Read more feedback about Geodon

Report - 2 - Page 3 - 4 - Last page 5


If you find this page useful share it with others. Use the form below to add your review, feedback or suggestions that may help others. Please note that all addresses are held confidential.
Thanks for stopping by!

Your name:
Your email:
Add your product review below:

 

This consumer advocate website is protected by copyright © 2002-2007 Askdocweb, Inc. All Rights Reserved. This is a layman's report on Geodon and is not intended to replace discussions with a health care provider. Do not use the information on this forum as a substitute for your doctor's advice. Always consult your doctor before taking any drug and follow your doctor's directions. Source material: Food and Drug Administration, Medline, Physician's Desk Reference, and the largest community of people in the world, those who are concerned about side effects and healthcare.
Bottom of page